# SDR ASAA0580245

- Difficulty date: May 9, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FUSELAGE HAS TWO DENTS AT STATION 233 LONGERON 17 AND 18L.  REMOVED DAMAGE, INSTALLED SKIN AND DOUBLER.  (M)
